# SDR WTAA960052B

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 44E202A
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FAT - LEFT DUCT LEAK LIGHT ILLUMINATED AFTER DEPART.  CREW DECLARED EMERG AND ACCOMP PRECAUTIONARY LT ENG SHUT DOWN PER 'QRH' PROCEDURES.  LIGHT EXTINGUISHED AFTER INFLIGHT SHUTDOWN.  A/C RETURNED TO STA WITHOUT INCIDENT.  MX INSPECTED A/C AND FOUND THE LT WING DE-ICE SYSTEM PRESSURE REGULATOR TO HAVE ALLOWED AN OVER PRESSURE CONDITION, WHICH CAUSED THE WATER SEPARATOR PRESSURE RELIEF VALVE TO OPEN.  REPLACED PRESSURE REGULATOR AND WATER SEPARATOR.  BLEED AIR SYSTEM OPERATIONAL CHECK NORMAL DURING EXTENDED ENGINE GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
